7 doctors weighed in:
Does orlistat cause skin irritation?
7 doctors weighed in

Dr. Danny Proffitt
Family Medicine
3 doctors agree
In brief: Not to my knowlege
I do not know of a skin problem with orlistat.
It only makes you poop oil if you have fatty intake and take this drug. If you have a rash and are on orlistat, stop the orlistat and see your pcp.

In brief: Not to my knowlege
I do not know of a skin problem with orlistat.
It only makes you poop oil if you have fatty intake and take this drug. If you have a rash and are on orlistat, stop the orlistat and see your pcp.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Dr. Luciann Hruza
Dermatology
2 doctors agree
In brief: Drug rash
Almost any medication or supplement you take can cause a rash.
The question here is whether the irritation you are having is actually caused by the orlistat. Best to see a dermatologist for this answer because it can be complicated to sort through all the possibilities without seeing a doctor who is very familiar with rashes.

In brief: Drug rash
Almost any medication or supplement you take can cause a rash.
The question here is whether the irritation you are having is actually caused by the orlistat. Best to see a dermatologist for this answer because it can be complicated to sort through all the possibilities without seeing a doctor who is very familiar with rashes.
Dr. Luciann Hruza
Dr. Luciann Hruza
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified, Family Medicine
6M people helped
Continue
107,000 doctors available
Read more answers from doctors